# SDR ASAA2015080712779

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,113 hours, 4,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048701
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN FELL OFF, FOUND BY GROUND CREW.  ACFT GROUNDED.  REPLACED THE L2 DOOR EMERGENCY EXIT SIGN ASSY, OPS GOOD.
